MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. RESONATE; RESONATE ANTERIOR CERVICAL PLATE, 3-LEVEL, 51MM

GLOBUS MEDICAL, INC. RESONATE; RESONATE ANTERIOR CERVICAL PLATE, 3-LEVEL, 51MM
Model Number 1194.3051
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not available for evaluation as it remains in the patient.Imaging provided showed a screw backing out past the blocking mechanism at the inferior level of a 3 level plate originally implanted on (b)(6) 2021.The back-out was originally discovered on imaging on (b)(6) 2021 during a routine follow-up.There is no plan for revision and the patient is staying under close watch.No determinations can be made as to the cause of the reported issue.
 
Event or Problem Description
It was reported that a screw is backing out of a resonate plate post operatively.There are no current plans for revision.

Brand Name
RESONATE
Common Device Name
RESONATE ANTERIOR CERVICAL PLATE, 3-LEVEL, 51MM
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301822
MDR Report Key12855910
Report Number3004142400-2021-00225
Device Sequence Number12218412
Product Code KWQ
UDI-Device Identifier00193982155384
UDI-Public00193982155384
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
D360198
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1194.3051
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/27/2021
Initial Report FDA Received Date11/22/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown